How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16062
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I started having yeast infection symptoms Friday. Excessive

Customer Question

I started having yeast infection symptoms Friday. Excessive sweating , mucus in eyes and nose were excessive too. Yesterday fatigue, nausas and dizzy with the room spinning at times started.
Submitted: 5 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 5 months ago.

Hello,

What makes you think this is a yeast infection?

Customer: replied 5 months ago.
Pain itching
Expert:  A. Schuyler, NP replied 5 months ago.

Pain itching where?

For a woman a yeast infection typically involves itching and pain in the vaginal area with white, cheesy-looking discharge. Treatment is anti-fungal medication. You can try an over-the-counter cream such as Monistat, or your docotr can prescribe something for you.

Please reply if you need additional information about this.

Kind regards,

Schuyler

~

Customer: replied 5 months ago.
I don't think that's what's wrong I'm shaky weak nausas. Dizzy I thought it could asymptom of a bigger issue
Customer: replied 5 months ago.
in my vaginal area
Expert:  A. Schuyler, NP replied 5 months ago.

Probably not.

If you get the vaginal infection cleared up you will probably notice the other symptoms clear as well. Other things that can cause the symptoms are fever (such as from a cold), dehydration, or even anxiety.

Best regards,

Schuyler

~

Customer: replied 5 months ago.
I was thinking dehydration myself. Thank you.
Expert:  A. Schuyler, NP replied 5 months ago.

Be sure to increase your fluid intake. You're so very welcome for the help.

Best wishes,

Schuyler

~